# SDR AALA970011

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730AA
- Make and model: Boeing 727227
- Aircraft serial: 20737
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LOWER SIDE OF LMG BEAM OUTBOARD OF NR 4 FLAP TRACK.  REMOVED CORROSION AND WORK AREA PER ESO 11697, DATED 12/4/96.  (M)
